# SDR DXTA200601421

- Difficulty date: June 3, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600307
- Aircraft time: 10,017 hours, 8,158 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Condition: Contaminated
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES SPONGY ON TAXI AND PULL TO THE RIGHT FROM CO-PILOTS SIDE.  PERFORMED ANTI-SKID SYSTEM BLEEDING PROCEDURE 3 TIMES PEDALS ARE FIRM AND EVEN DURING TAXI FROM BOTH PILOTS AND COPILOTS POSITIONS.  OPS CHECK GOOD IAW CESSNA 560 M/M 32-42-00.
